# SDR DALA2023011300261

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 105,999 hours, 15,659 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE LIGHT WILL NOT EXTINGUISH.   NO DEFECTS NOTED, CYCLED ARMING MECHANISM. OPS CHECK NORMAL. OK FOR SVC. (9224380)
